| Model Number |
H7493941832300 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.A 3.00 x 32mm synergy xd drug-eluting stent was advanced for treatment.However, the stent failed to cross the lesion, crushed, and was completely off from the stent balloon.No patient complications were reported.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.